# SDR SIMA20140621004

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 26,833 hours, 22,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HARD TO OPEN & CLOSE.  SERVICED MAIN DOOR ROLLER IAW AMM 53-21-02 & ETN-EM-52-061 WAS SERVICED.  OPERATIONS CHECKED GOOD IAW AMM 52-18-00.
